# SDR HAIHEEA9571

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5035P2P44
- Condition: Error
- Location: Cockpit Encoder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER IS 110 FEET OFF.
